en
Scientific article
Open access
English

Relative exactness modulo a polynomial map and algebraic $(mathbb{C}^p,+)$-actions

ContributorsBonnet, Philippe
Published inBulletin de la Société mathématique de France, vol. 131, no. 3, p. 373-398
Publication date2003
Abstract

Let $F=(f_1,...,f_q)$ be a polynomial dominating map from $mathbb{C}^n$ to $mathbb{C}^q$. We study the quotient ${cal{T}}^1(F)$ of polynomial 1-forms that are exact along the fibres of $F$, by 1-forms of type $dR+sum a_idf_i$, where $R,a_1,...,a_q$ are polynomials. We prove that ${cal{T}}^1(F)$ is always a torsion $mathbb{C}[t_1,...,t_q]$-module. The we determine under which conditions on $F$ we have ${cal{T}}^1(F)=0$. As an application, we study the behaviour of a class of algebraic $(mathbb{C}^p,+)$-actions on $mathbb{C}^n$, and determine in particular when these actions are trivial.

Classification
  • arxiv : math.AG
Citation (ISO format)
BONNET, Philippe. Relative exactness modulo a polynomial map and algebraic $(mathbb{C}^p,+)$-actions. In: Bulletin de la Société mathématique de France, 2003, vol. 131, n° 3, p. 373–398.
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal0037-9484
1057views
196downloads

Technical informations

Creation10/28/2010 10:06:00 AM
First validation10/28/2010 10:06:00 AM
Update time03/14/2023 4:08:14 PM
Status update03/14/2023 4:08:14 PM
Last indexation02/12/2024 7:27:18 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack